RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 6(354), Pages 157–158 (Mi umn685)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Deformations of graded Lie algebras and symplectic structures

D. V. Millionshchikov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm685

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:6, 1206–1207

Bibliographic databases:

MSC: 17B70, 17B30
Accepted: 23.09.2003

Citation: D. V. Millionshchikov, “Deformations of graded Lie algebras and symplectic structures”, Uspekhi Mat. Nauk, 58:6(354) (2003), 157–158; Russian Math. Surveys, 58:6 (2003), 1206–1207

Citation in format AMSBIB
\Bibitem{Mil03}
\by D.~V.~Millionshchikov
\paper Deformations of graded Lie algebras and symplectic structures
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 6(354)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn685}
\crossref{https://doi.org/10.4213/rm685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054100}
\zmath{https://zbmath.org/?q=an:1067.17009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58.1206M}
\elib{http://elibrary.ru/item.asp?id=14433585}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 6
\pages 1206--1207
\crossref{https://doi.org/10.1070/RM2003v058n06ABEH000685}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221152300012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-2442458918}


Linking options:
  • http://mi.mathnet.ru/eng/umn685
  • https://doi.org/10.4213/rm685
  • http://mi.mathnet.ru/eng/umn/v58/i6/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Millionshchikov, “Deformations of Filiform Lie Algebras and Symplectic Structures”, Proc. Steklov Inst. Math., 252 (2006), 182–204  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:211
    Full text:122
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019